Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On isometric immersions in Euclidean space of manifolds with non-negative sectional curvatures

Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 115 (1965), 94-109
MSC: Primary 53.74
MathSciNet review: 0202094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74

Additional Information

PII: S 0002-9947(1965)0202094-9
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia